| Catalog Number |
VCP397H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a c-scection procedure on (b)(6) 2026 and suture was used.During the procedure, at 9:50, the doctor performed surgery on the patient.The doctor used suture to suture the patient's skin, and after the first needle was inserted, the suture was pulled back.When pulled back, the problem of pulling off suture needle happened.The doctor replaced the suture.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.The following information was requested, but unavailable: ¿ did this issue contribute to any patient adverse event? ¿ how many devices demonstrated the alleged deficiency? ¿ did the event occur during one or multiple patient procedures? ¿ what is the total number of procedures? ¿ have any of these events been previously reported to ethicon? if so, could you please provide the corresponding reference number(s)? ¿ please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq) --received information as following from sales rep via phone today.Please refer to the event description, other information requested is unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.